# SDR IPXA2016052303772

- Difficulty date: May 22, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 49,274 hours, 11,697 cycles
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:R1, ENTRY DOOR INOPERATIVE.   REPLACED S1 592 OPEN DOOR LIMIT SWITCH IAW AMM 52-11-02-830-805.
